# SDR CALA9800255

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK AT AFT END OF MAIN CABIN DOOR NR 7 BEAM AND A 1 INCH CRACK WAS LOCATED AT FORWARD END OF NR 7 BEAM.  A 1 INCH CRACK WAS FOUND AT FORWARD END OF MAIN CABIN DOOR NR 8 BEAM.  A .75 INCH CRACK WAS FOUND AT FORWARD END OF MAIN CABIN DOOR NR 2 BEAM.  THE BEAMS WERE REPAIRED IAW SRM 52-05, FIGURE 31 AND ECRA 5211-01022.
